The spherical Bernstein problem in even dimensions and related problems

Per Tomter Oslo University, Oslo, Norway

TBD mathscidoc:1701.331689

Acta Mathematica, 158, (1), 189-212, 1984.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 111 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{per1984the,
  title={The spherical Bernstein problem in even dimensions and related problems},
  author={Per Tomter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308062773398},
  booktitle={Acta Mathematica},
  volume={158},
  number={1},
  pages={189-212},
  year={1984},
}
Per Tomter. The spherical Bernstein problem in even dimensions and related problems. 1984. Vol. 158. In Acta Mathematica. pp.189-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308062773398.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved